# SDR 2005FA0000079

- Difficulty date: January 27, 2005
- Submitted: February 8, 2005
- Operation: General aviation
- Aircraft: N6772R
- Make and model: Cessna T210F
- Aircraft serial: T2100172
- Engine: Cont IO520*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 12346204
- Condition: Misrepaired
- Location: Rt & Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, FOUND LT ELEVATOR TORQUE TUBE LOOSE, AFTER REPAIR WHILE CHECKING CONTROL SURFACE BALANCE, SURFACE WAS FOUND TO BE BADLY OUT OF BALANCE AT  +21 IN LBS.  REMOVED T/E AND FOUND IT TO HAVE BEEN REPLACED WITH A FIELD FABRICATED PART BY PERSONS UNKNOWN.  FOUND THE MATERIALS USED TO BE .040 SHEET ALUMINUM, THE FACTORY T/E WAS MADE OUT OF .016 AND WAS FOAM FILLED, REPLACED THE T/E WITH FACTORY PARTS, REPLACED T/E AND TRIM TAB ON OTHER ELEVATOR DUE TO SAME CONDITION, REBALANCED CONTROL SURFACES AND FOUND TO BE WITHIN RANGE OF 0 TO +5.4 IN LBS.  (WP07200509576) (K)
